# SDR UPS97221988

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651250678
- Condition: Mis Located
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SHEAR TIE BS 1303 BETWEEN STRS 13R AND 14R HAS FASTENER HOLES WITH IMPROPER PITCH AND SHORTED.  REMOVED SHEAR TIE, FABRICATED AND INSTALLED PER SRM 53-10-2, 51-10-1, AND 51-10-2.
